# SDR CALA2019120302119

- Difficulty date: November 27, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 56,247 hours, 18,420 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102464
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0492) DENT ON FWD CARGO FRAME UPPER FLANGE AT STA 520 BETWEEN STR 24L - 25L. REF ST-SAA NR 0077708. CHECKED LIMITS TO DENT ON FRAME UPPER FLANGE AT STA 520 BETWEEN S24L AND S-25L; L=1.4", W=.80", D=.020". OUT OF LIMITS IAW B757- 300 SRM 53-00-07 AD1, FIG 101. REPAIRED FRAME IAW EC/RA NO. 5311 -02322 PART 1 INTERIM REPAIR. DIP INITIATED TO ACCOMPLISH INSPEC TION REQUIREMENTS IAW EC/RA NO.5311-02322 PART 2 INSPECTION REQUIREMENTS. WORK ACCOMPLISHED BY V920993 INITIATING DIP TO"ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFOR E THE A/C REACHING 36,900 FLIGHT CYCLES. PLANNING TO CONTACT ENG INEERING AFTER 29,900 CYCLES BUT BEFORE 30,900 FC FOR INSPECTION REQUIREMENTS. REF. ECRA 5311-02322 PART 1. STEP 16.
